CureZone   Log On   Join
Re: adrenal glandular side effects??????
 
  Views: 31,629
Published: 11 years ago
 
This is a reply to # 1,318,390

Re: adrenal glandular side effects??????


It means its too strong for your adrenals and is stressing them and your nervous system..as someone else said on this forum go for the natural organic sources of nutrients that the adrenals need..such as vitamin C...pantothenic acid..or the whole B Complex...and look for an ayurvedic adaptogen..

have a look at

http://www.kitchendoctor.com


thanks

ajd
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

1.234 sec, (1)